# SDR AT0000154

- Difficulty date: June 9, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 892807
- Part serial: 72690DG
- Condition: Discharged
- Location: Nr2 Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AGENT LOW LIGHT ILLUMINATED DURING FLIGHT.  REMOVED AND REPLACED NR 2 FIRE BOTTLE AND REPLACED Y DUCT FOR 8TH AND 13TH STAGE BLEED AIR.
